Some series applied to the theory of structures.
Publications de l'Institut Mathématique [Elektronische Ressource] (1950)
- Volume: 3, page 1-24
- ISSN: 0350-1302
Access Full Article
topHow to cite
topKlitchieff, J.M.. "Some series applied to the theory of structures.." Publications de l'Institut Mathématique [Elektronische Ressource] 3 (1950): 1-24. <http://eudml.org/doc/180706>.
@article{Klitchieff1950,
author = {Klitchieff, J.M.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {mechanics of solids},
pages = {1-24},
title = {Some series applied to the theory of structures.},
url = {http://eudml.org/doc/180706},
volume = {3},
year = {1950},
}
TY - JOUR
AU - Klitchieff, J.M.
TI - Some series applied to the theory of structures.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1950
VL - 3
SP - 1
EP - 24
KW - mechanics of solids
UR - http://eudml.org/doc/180706
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.